Since June of 2005, I have been urinating bubbly -- foamy sometimes frothy and lather-rich urine. Sometimes there is very little or no foam, other times, especially in the morning it is very foamy and frothy. I had looked up on the net, and found that the reason behind it could be the presence of protein.
I went to my MD who did a tip stick test and blood work. All test results were normal.
I then went to a urologist. He told me all was fine, but I insisted on a complex urine exam to check for all proteins. The results showed everything was normal.
I do not have any swelling in any body part. No blood. No urination difficulty. No burning sensation. No problem with ejaculation. No feeling as if I have not emptied my bladder. No serious illness.
I do have a slight rash on my cheeks and below my eyes.
Before this happened, I was taking Tylenol (3 years), for lower back pain, which I have stopped 100% I just deal with it.
When I search the net, I find other people with the same problem, and no answer.
Do I have a disease? Is this a question for a Kidney doctor? I have been getting no answers, and wonder if there is an answer.
If you have unusual urine and low back pain (especially for a long period of time) I'd speak with my doctor about seeing a kidney specialist. It may be something simple but you need to investigate it further. There are a number of not too invasive tests that can be done as an outpatient, if necessary, to give you a more definative answer.
Is the rash on your face a butterfly rash?? Does it go over the bridge of your nose and sweep onto both cheeks?? If so this and the protein in urine can be linked to Lupus. Not to scare you...it could be a number of things. I am currently having the same symptoms, along with many other. I am in the process of trying to get my dr. to do more blood tests. Good luck to you. Did you tell the dr. about the presence of the rash on your face??? It can also be called a malor rash.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.